# SDR SA05079

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ICT  FLT 100  EN ROUTE SAN TO PHL - DURING THE FLIGHT, THE NR 1 IDG LOW OIL PRESSURE LIGHT ILLUMINATED.  THE IDG WAS DISCONNECTED PER PROCEDURES.  SHORTLY AFTER THE APU WAS STARTED, THE APU HAD AN AUTO-SHUTDOWN.  THE FLIGHT DIVERTED TO THE NEAREST SUITABLE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED BOTH THE NR 1 ENGINE IDG AND THE APU DUE TO LOW OIL LEVELS.  LEAK CHECKED OK.
